BibTeX record journals/sac/DurmusM15

download as .bib file

@article{DBLP:journals/sac/DurmusM15,
  author    = {Alain Durmus and
               Eric Moulines},
  title     = {Quantitative bounds of convergence for geometrically ergodic Markov
               chain in the Wasserstein distance with application to the Metropolis
               Adjusted Langevin Algorithm},
  journal   = {Statistics and Computing},
  volume    = {25},
  number    = {1},
  pages     = {5--19},
  year      = {2015},
  url       = {https://doi.org/10.1007/s11222-014-9511-z},
  doi       = {10.1007/s11222-014-9511-z},
  timestamp = {Sun, 28 May 2017 13:20:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sac/DurmusM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI